American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Claude Cibils, Maria Julia Redondo and Andrea Solotar. Full and convex linear subcategories are incompressible. Proc. Amer. Math. Soc. 141 (2013) 1939-1946.
Abstract, references, and article information
View Article: PDF

[2] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] M. Intermont and J. Strom. Homotopical complexity and good spaces. Trans. Amer. Math. Soc. 359 (2007) 687-700. MR 2255193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ken-ichi Maruyama. $\boldsymbol{\pi_*}$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006) 2335-2351. MR 2204034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Min Kyu Kim. Frankel's theorem in the symplectic category. Trans. Amer. Math. Soc. 358 (2006) 4367-4377. MR 2231381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Cornel Pintea. Closed sets which are not $CS^{\infty}$-critical. Proc. Amer. Math. Soc. 133 (2005) 923-930. MR 2113945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Wojciech Chachólski, Paul-Eugene Parent and Donald Stanley. Cellular generators. Proc. Amer. Math. Soc. 132 (2004) 3397-3409. MR 2073317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Hui Li. Semi-free Hamiltonian circle actions on 6-dimensional symplectic manifolds. Trans. Amer. Math. Soc. 355 (2003) 4543-4568. MR 1990761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hui Li. $\pi_1$ of Hamiltonian $S^1$ manifolds. Proc. Amer. Math. Soc. 131 (2003) 3579-3582. MR 1991771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. Pintea. Differentiable mappings with an infinite number of critical points. Proc. Amer. Math. Soc. 128 (2000) 3435-3444. MR 1670419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Rong Liu. On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range . Trans. Amer. Math. Soc. 347 (1995) 4245-4258. MR 1290732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gerard A. Venema. Duality on noncompact manifolds and complements of topological knots . Proc. Amer. Math. Soc. 123 (1995) 3251-3262. MR 1307570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] A. K. Bousfield. Localization and periodicity in unstable homotopy theory . J. Amer. Math. Soc. 7 (1994) 831-873. MR 1257059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Rolf Schön. Effective algebraic topology. Memoirs of the AMS 92 (1991) MR 1055531.
Book volume table of contents

[17] Joseph S. Profio. Using subnormality to show the simple connectivity at infinity of a finitely presented group . Trans. Amer. Math. Soc. 320 (1990) 281-292. MR 961627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Saharon Shelah. Can the fundamental (homotopy) group of a space be the rationals? . Proc. Amer. Math. Soc. 103 (1988) 627-632. MR 943095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William J. Ralph. Category and group rings in homotopy theory . Trans. Amer. Math. Soc. 299 (1987) 205-223. MR 869408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Peter J. Kahn. Rational Moore $G$-spaces . Trans. Amer. Math. Soc. 298 (1986) 245-271. MR 857443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Peter J. Kahn. Equivariant homology decompositions . Trans. Amer. Math. Soc. 298 (1986) 273-287. MR 857444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. A. Hardie and A. V. Jansen. Exact sequences in stable homotopy pair theory . Trans. Amer. Math. Soc. 286 (1984) 803-816. MR 760988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] M. A. Armstrong. Calculating the fundamental group of an orbit space . Proc. Amer. Math. Soc. 84 (1982) 267-271. MR 637181.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Joseph Neisendorfer. Primary homotopy theory. Memoirs of the AMS 25 (1980) MR 567801.
Book volume table of contents

[26] Kouzou Tsukiyama. Self-homotopy-equivalences of a space with two nonvanishing homotopy groups . Proc. Amer. Math. Soc. 79 (1980) 134-138. MR 560599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1